# SDR CALA2018031200878

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 102,342 hours, 15,957 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRZ F/A SELECTED LWR LVL SWITCH ON N52 CART CTRL PANEL AND IT SPARKED. BRKR POPPED CREW REPORT THAT FLT ATTNS NOTICED ARCING FROM THE TECH CART CONTROLLER ON N52 WHENSELECTD ON. THE CIRCUIT BREAKER POPPED AND AN ACRID ELECTRICAL ODOUR NOTICED. THE CONTROLLER WAS ISOLATED AND ALSO N51 AND NO FURTHER PROBLEMS NOTED.
